Tail Variance premiums for log-elliptical distributions

Zinoviy Landsman, Nika Pat, Jan Dhaene

Research output: Contribution to journalArticlepeer-review


In this paper we derive expressions for the Tail Variance and the Tail Variance Premium of risks in a multivariate log-elliptical setting. The theoretical results are illustrated by considering lognormal and log-Laplace distributions. We also derive approximate expressions for a Tail Variance-based allocation rule in a multivariate lognormal setting. A numerical example illustrates the accurateness of the proposed approximations.

Original languageEnglish
Pages (from-to)441-447
Number of pages7
JournalInsurance: Mathematics and Economics
Issue number3
StatePublished - May 2013

Bibliographical note

Funding Information:
JD acknowledges the financial support of the Onderzoeksfonds K.U. Leuven (GOA/07: Risk Modeling and Valuation of Insurance and Financial Cash Flows, with Applications to Pricing, Provisioning and Solvency).


  • Comonotonicity
  • Log-elliptical distributions
  • Tail Variance premium

ASJC Scopus subject areas

  • Statistics and Probability
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Tail Variance premiums for log-elliptical distributions'. Together they form a unique fingerprint.

Cite this